# SDR MALA954296

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722100035
- Condition: Cracked
- Location: Fs 242.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LEFT LOWER BELT FRAME AT FS 242.27 IS CRACKED AT RADIUS .125.  REPAIRS WERE COMPLETED IAW WITH FAC SRM 53-90-20.  (Z)
